# SDR O2GA2016110750703

- Difficulty date: November 1, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N507UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605542
- Aircraft time: 9,154 hours, 6,614 cycles
- Engine: Pwc PW545B
- Engine time: 8,925 hours, 6,437 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, RIGHT ENGINE OIL PRESSURE WENT TO ZERO, TRIGGERED THE MASTER WARNING, THEN WENT BACK TO NORMAL RANGE FOLLOWED BY LEFT OIL PRESSURE GOING TO YELLOW RANGE (DID NOT TRIGGER MASTER WARNING) AND THEN BACK TO NORMAL RANGE. SYSTEM WAS NORMAL THE REST OF FLIGHT. LANDING WAS UNEVENTFUL. AIRCRAFT IS CURRENTLY IN MAINTENANCE FOR TROUBLESHOOTING.   MAINTENANCE CLEANED, INSPECTED AND ADJUSTED THE LEFT AND RIGHT ENGINE COLD START VALVES. PERFORMED ENGINE OIL CONSUMPTION RUNS, ADJUSTED ENGINE MAIN OIL PRESSURE AND SERVICED ENGINES TO PROPER LEVEL. SUCCESSFUL OPERATIONAL CHECK FLIGHTS PERFORMED USING CESSNA PILOTS AND FLIGHT TEST PROFILE CHECKLIST. AIRCRAFT WAS RTS.
